MAUDE Adverse Event Report: Sight Sciences Inc; OMNI Surgical Sysstem

Sight Sciences Inc; OMNI Surgical Sysstem
Catalog Number 1-108
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670)
Health Effect - Clinical Codes Intraocular Pressure Decreased (4468); Unspecified Eye / Vision Problem (4471)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A physician who performed an omni procedure reported that the device wheel became stuck and would not advance.A second device was opened, and the same issue was encountered.On postoperative day 1, the patient's intraocular pressure (iop) was reported to be 2 mmhg.The physician discontinued all iop-lowering medications and suspected that a cyclodialysis cleft may have occurred as a result of the device becoming jammed and potentially springing out.The patient is scheduled for follow-up evaluation, including gonioscopy.

Common Device Name
OMNI Surgical Sysstem
Manufacturer (Section D)
Sight Sciences Inc
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer (Section G)
Sight Sciences Inc
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key50797216
Report Number3010363671-2026-00015
Device Sequence Number9570771
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public(01)00858027006525(17)290428(10)F26D28-02
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1-108
Device Lot NumberF26D28-02
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown